Advertisement -- Learn more about ads on this site.


    MAMADWARF   45,560
SparkPoints
40,000-49,999 SparkPoints
 
 

amberen update after 3 months course...(menopause symptoms discussion)


Sunday, December 23, 2012

As some of you may know 3 months ago, I began taking amberen for menopause symptoms. Within a week, the hot flashes had improved and every week, the symptoms dissipated. You are supposed to take it for 3 months and then get off of it so your normal hormones take over. I finished 2 weeks ago.

Almost immediately the night sweats began, the crankiness and insomnia returned and I realized, it was because I'm not on it anymore. I wrote to them and they said I could continue taking it, that it was fine. So I'm going to take another 3 monthe course of it.

I'm telling you, this stuff has helped so much! can't wait for my delivery! I hope after the next 3 months my body will stabilize. I'm grateful something helps though because menopause ain't for wimps!
SHARE
  Member Comments About This Blog Post:

HDHAWK 12/29/2012 9:02AM

    This is good to know just in case. My dr. tested my hormones and they are headed down. I'm on the pill so haven't really had any symptoms so far. I'm glad you found something that helps!

Report Inappropriate Comment
CANNIE50 12/28/2012 11:58PM

    I recently heard their ad and meant to ask you how it was going. Thanks for the update, Jan. I am so glad it is helping you. I hope your Christmas was lovely. I am thinking of you.

Report Inappropriate Comment
GRACEISENUF 12/23/2012 3:27PM

    It is the pitts for sure. I "gutted it out" but I sure hadn't heard of what you are taking. I crossed over the other side a few years ago. I had an early menopause for sure.

Glad it's helping Jan.

Report Inappropriate Comment
HEALTHYASHLEY 12/23/2012 12:22PM

    My mom went almost all the way through menopause before her doc figured it out. She was on the pill so they think it kept her from having symptoms. Took a good doctor to question why she was still even on the pill at her age. Crazy huh! Glad the meds are helping you so much.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by MAMADWARF